MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT CHEMISTRY PRODUCTS GLU-CA SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT CHEMISTRY PRODUCTS GLU-CA SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 6844295
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that lower than expected glucose (glu) results were obtained from a single patient sample processed using vitros chemistry products glu slides lot 7423-0020-7607 on a vitros xt 7600 integrated system.The assignable cause of the event could not be determined with the limited information provided.Based on acceptable historical quality control results, a vitros glu lot 7423-0020-7607 performance issue is not a likely contributor to the event.Continual tracking and trending of complaint data has not identified any signals to suggest there is a systemic quality issue with vitros glu reagent lot 7423-0020-7607.The customer reported that a sample from the affected patient was also tested on a non-vitros arterial blood gas (abg) analyzer and that the result(s) from this analyzer was believed by the provider the be the expected result(s) for this patient.However, no additional information regarding this methodology including the abg results was provided.Therefore, it is unknown how the expected non-vitros abg results compared to either the vitros or non-vitros roche accu chek results.The patient's clinical history and list of medications was requested but not provided by the customer.The medical staff attributed the discrepancy in results between the vitros and non-vitros roche accu chek analyzer to a specific medication the patient was taking, however, no additional information regarding this medication was provided.It is possible that a clinical condition or medication contributed to this event, however given the limited information provided, this could not be confirmed.In addition, pre-analytical sample processing could not be ruled out as a contributing factor, as it is unknown if the customer was following the sample collection device manufacture's recommendation for sample centrifugation.Cellular debris, due to poor sample preparation, was potentially present in the affected sample, although this could not be confirmed.An instrument-related issue cannot be completely ruled out as a contributing factor as precision testing to assess instrument performance was not performed by the customer at the time of the event.Therefore, it cannot be confirmed that the instrument was operating as intended and unexpected instrument performance cannot be completely ruled out as contributing to the event.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected glucose (glu) results were obtained from a single patient sample processed using vitros chemistry products glu slides lot 7423-0020-7607 on a vitros xt 7600 integrated system.Patient sample results of 74.0, 22.0, 25.0, 30.0, and 64.0 mg/dl vs the expected result of 400.0 mg/dl biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The lower-than-expected vitros glu results were reported from the laboratory, however the ortho tsc confirmed that no treatment was administered based on any lower-than-expected results obtained.No corrected report was issued.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS XT CHEMISTRY PRODUCTS GLU-CA SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key21761230
Report Number1319809-2025-00045
Device Sequence Number8611146
Product Code CGA
UDI-Device Identifier10758750031795
UDI-Public(01)10758750031795(17)260401(11)241026(10)742300207607
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Catalogue Number6844295
Device Lot Number7423-0020-7607
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown